MathSciNet Relay Station
MathSciNet bibliographic data
MR2199638 47H09 (47H10 47H20)
Xu, Hong-Kun A strong convergence theorem for contraction semigroups in Banach spaces. Bull. Austral. Math. Soc. 72 (2005), no. 3, 371–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement